# SDR ASOA01062

- Difficulty date: May 27, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR72
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012000
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND IN ATL, CAPTAIN REPORTS RIGHT FRONT EMERGENCY EXIT LIGHT IS OUT.  MAINTNANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON THE RIGHT SIDE AND THE BATTERY PACK AT 43VU.  AIRCRAFT RETURNED TO SERVICE.  (M)
